# SDR UIEA2017092001756

- Difficulty date: September 20, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,060 hours, 19,910 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: Z101
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT ABOUT 13000 FT, AN EICAS FOR THE RT PACK TEMP, FOLLOWED QRH, AND MESSAGE WENT AWAY.  CONTROLLER SELECTED TO N.  REMOVED AND REPLACED THE RIGHT TEMP PACK CONTROL VALVE IAW AMM 21-51-12. OP CHECKED GOOD.
